# SDR F3LA99033

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 65468508
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 5,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 857 - DURING SERVICE CHECK, EO 71-20-737-002 WAS ACCOMPLISHED WHICH FOUND THE NR 2 ENGINE OUTBOARD LUG BEARING LOOSE AND DISPLACED.  AN ULTRA SOUND INSPECTION REVEALED THE FORWARD ENGINE MOUNT BOLT CRACKED.  MAINTENANCE REPLACED NR 2 ENGINE MOUNT ASSEMBLY AND CHECKED OKAY.   CYCLES:  4,444.  (X)
